# SDR 2001UALA01661

- Difficulty date: August 9, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 5,792 hours, 1,939 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075440
- Part serial: 4831
- Condition: Defective
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ELEVATOR AILERON COMPUTER WARNING FAULT. A/C HAD HISTORY OF ELAC 1 PITCH FAULT AND ELAC 2 -RELATED PROBLEMS.  IT WAS DETERMINED THAT THE LEFT GREEN ELEVATOR SERVO CONTROL 34CE1 NEEDED TO BE REPLACED.  OPS TEST WAS ACCOMPLISHED.
